# SDR AUS20011261

- Difficulty date: November 5, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520M
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Brush Holder
- Part number: 3536415157
- Condition: Cracked
- Location: Te Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) TRAILING EDGE FLAP ACTUATOR MOTOR BRUSH HOLDER ASSEMBLIES CRACKED.  EXCESSIVE HEAT THROUGH FIELD WINDINGS.  INSUFFICIENT GREASE OF INCORRECT TYPE IN GEARBOX ASSEMBLY. UNAPPROVED PART.
